# SDR UPS99231039

- Difficulty date: October 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT WHEEL WELL, BRACKET CRACKED AT FWD SIDE OF BS 940 FITTING.  FABRICATED AND INSTALLED BRACKET IAW DRAWING NR 65C15732.
